Gersten's conjecture and the homology of schemes
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 2, pp. 181-201.
@article{ASENS_1974_4_7_2_181_0,
     author = {Bloch, Spencer and Ogus, Arthur},
     title = {Gersten's conjecture and the homology of schemes},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {181--201},
     publisher = {Elsevier},
     volume = {Ser. 4, 7},
     number = {2},
     year = {1974},
     doi = {10.24033/asens.1266},
     zbl = {0307.14008},
     mrnumber = {54 #318},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1266/}
}
TY  - JOUR
AU  - Bloch, Spencer
AU  - Ogus, Arthur
TI  - Gersten's conjecture and the homology of schemes
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1974
DA  - 1974///
SP  - 181
EP  - 201
VL  - Ser. 4, 7
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1266/
UR  - https://zbmath.org/?q=an%3A0307.14008
UR  - https://www.ams.org/mathscinet-getitem?mr=54 #318
UR  - https://doi.org/10.24033/asens.1266
DO  - 10.24033/asens.1266
LA  - en
ID  - ASENS_1974_4_7_2_181_0
ER  - 
%0 Journal Article
%A Bloch, Spencer
%A Ogus, Arthur
%T Gersten's conjecture and the homology of schemes
%J Annales scientifiques de l'École Normale Supérieure
%D 1974
%P 181-201
%V Ser. 4, 7
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1266
%R 10.24033/asens.1266
%G en
%F ASENS_1974_4_7_2_181_0
Bloch, Spencer; Ogus, Arthur. Gersten's conjecture and the homology of schemes. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 2, pp. 181-201. doi : 10.24033/asens.1266. http://www.numdam.org/articles/10.24033/asens.1266/

[1] A. Borel and J. Moore, Homology theory for locally compact spaces (Michigan Math. J., vol. 7, 1960). | MR | Zbl

[2] S. Gersten, Papers to appear in The proceedings of the Seattle K-Theory conference (Math. lecture notes, Berlin-Heidelberg-New York, Springer, 1973).

[3] P. Griffiths, On the periods of certain rational integrals I, II (Ann. Math., vol. 90, n° 3, 1969). | MR | Zbl

[4] A. Grothendieck, On the de Rham cohomology of algebraic varieties (Pub. Math. I. H. E. S., vol. 29, 1966). | Numdam | MR | Zbl

[5] A. Grothendieck, Le groupe de Brauer I, II, III, Dix exposés sur la cohomologie des schémas, Amsterdam, North Holland, 1969.

[6] P. Deligne, SGA, Exposé n° 18.

[7] A. Grothendieck, Hodge's General Conjecture is false for trivial reasons (Topology, vol. 8, n° 3, 1969). | MR | Zbl

[8] R. Hartshorne, Residues and duality (Lecture notes in math., vol. 20, Berlin-Heidelberg, New York, Springer 1966). | MR | Zbl

[9] R. Hartshorne, Algebraic de Rham cohomology, mimeographed notes (to appear in Publ. Math. I. H. E. S.).

[10] D. Quillen, Higher algebraic K-theory, to appear in The proceedings of the Seattle conference on K-theory (Math. lecture notes, Springer, 1973). | MR

[11] J.-L. Verdier, A duality theorem in the étale cohomology of schemes (Proceedings of a conference on local fields, Springer, 1967). | MR | Zbl

[12] J.-L. Verdier, The Lefschetz fixed point formula in étale cohomology (Proceedings of a conference on local fields, Springer, 1967). | MR | Zbl

[13] J.-L. Verdier, Dualité dans la cohomologie des espaces localement compacts (Séminaire Bourbaki, n° 300, 1965-1966). | Numdam | Zbl

[14] S. Hu, Homotopy Theory, Academic Press, 1959. | MR | Zbl

[15] W. V. D. Hodge and M. F. Atiyah, Integrals of the second kind on an algebraic variety (Annals of Math., vol. 62, n° 1, 1955, p. 56-91). | MR | Zbl

[16] S. Lefschetz, Sur les intégrales multiples des variétés algébriques (J. Math. Pures et Appl., 3, (9), 1924, p. 319-343. | JFM

Cited by Sources: